Search Results

There are 599 results for: content related to: Stability of Hereditary Graph Classes Under Closure Operations

  1. Hamiltonicity and Degrees of Adjacent Vertices in Claw-Free Graphs

    Journal of Graph Theory

    Volume 86, Issue 2, October 2017, Pages: 193–212, Zhi-Hong Chen

    Version of Record online : 2 FEB 2017, DOI: 10.1002/jgt.22120

  2. Dominating induced matchings in graphs containing no long claw

    Journal of Graph Theory

    Alain Hertz, Vadim Lozin, Bernard Ries, Viktor Zamaraev and Dominique de Werra

    Version of Record online : 6 SEP 2017, DOI: 10.1002/jgt.22182

  3. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  4. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  5. Long cycles passing through ⌊4k+13⌋ vertices in k-connected graphs

    Journal of Graph Theory

    Zhiquan Hu and Feifei Song

    Version of Record online : 3 JUL 2017, DOI: 10.1002/jgt.22164

  6. Disjoint Paths in Decomposable Digraphs

    Journal of Graph Theory

    Volume 85, Issue 2, June 2017, Pages: 545–567, Jørgen Bang-Jensen, Tilde My Christiansen and Alessandro Maddaloni

    Version of Record online : 14 OCT 2016, DOI: 10.1002/jgt.22090

  7. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  8. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  9. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  10. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  11. Strengthening Theorems of Dirac and Erdős on Disjoint Cycles

    Journal of Graph Theory

    Volume 85, Issue 4, August 2017, Pages: 788–802, H. A. Kierstead, A. V. Kostochka and A. McConvey

    Version of Record online : 13 DEC 2016, DOI: 10.1002/jgt.22106

  12. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  13. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  14. 4-Coloring P6-Free Graphs with No Induced 5-Cycles

    Journal of Graph Theory

    Volume 84, Issue 3, March 2017, Pages: 262–285, Maria Chudnovsky, Peter Maceli, Juraj Stacho and Mingxian Zhong

    Version of Record online : 12 FEB 2016, DOI: 10.1002/jgt.22025

  15. Calculating Ramsey Numbers by Partitioning Colored Graphs

    Journal of Graph Theory

    Volume 84, Issue 4, April 2017, Pages: 477–500, Alexey Pokrovskiy

    Version of Record online : 25 APR 2016, DOI: 10.1002/jgt.22036

  16. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  17. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Version of Record online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  18. Independent Set Reconfiguration in Cographs and their Generalizations

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 164–195, Paul Bonsma

    Version of Record online : 7 OCT 2015, DOI: 10.1002/jgt.21992

  19. Spectrum of the 1-Laplacian and Cheeger's Constant on Graphs

    Journal of Graph Theory

    Volume 81, Issue 2, February 2016, Pages: 167–207, K. C. Chang

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21871

  20. A relaxation of the strong Bordeaux Conjecture

    Journal of Graph Theory

    Ziwen Huang, Xiangwen Li and Gexin Yu

    Version of Record online : 8 NOV 2017, DOI: 10.1002/jgt.22208